# SDR HALA2021041300047

- Difficulty date: April 11, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 6,039 hours, 1,371 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025113
- Part serial: M8856
- Condition: Expired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMER EQ - LIFE RAFT IN AFT CEILING CONTAINER EXPIRED PER HALENGINEERING AND HAL901. NEDDS REPLACEMENT // REPLACED LIFE RAFT IN AFT CEILING CONTAINER WITH SERVICEABLE PART PER AMM 25-66-41. SECURITY CHECK OK. HAL 901 INSTALLED PER GMM VOL.2. OK FOR SERVICE.
